RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2014, Volume 69, Issue 4(418), Pages 189–190 (Mi umn9609)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Exceptional vector bundles on Grassmannians

A. Fonarevab

a Steklov Mathematical Institute of Russian Academy of Sciences
b National Research University "Higher School of Economics", Moscow

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0023
Dynasty Foundation
Partially supported by the Algebraic Geometry Laboratory at NRU-HSE, Russian Federation government grant, ag. 11.G34.31.0023, and by the Dynasty Foundation.


DOI: https://doi.org/10.4213/rm9609

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2014, 69:4, 768–770

Bibliographic databases:

Document Type: Article
MSC: 14F05, 14M15
Presented: D. O. Orlov
Accepted: 23.06.2014

Citation: A. Fonarev, “Exceptional vector bundles on Grassmannians”, Uspekhi Mat. Nauk, 69:4(418) (2014), 189–190; Russian Math. Surveys, 69:4 (2014), 768–770

Citation in format AMSBIB
\Bibitem{Fon14}
\by A.~Fonarev
\paper Exceptional vector bundles on Grassmannians
\jour Uspekhi Mat. Nauk
\yr 2014
\vol 69
\issue 4(418)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9609}
\crossref{https://doi.org/10.4213/rm9609}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3400545}
\zmath{https://zbmath.org/?q=an:06381140}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014RuMaS..69..768F}
\elib{http://elibrary.ru/item.asp?id=21826607}
\transl
\jour Russian Math. Surveys
\yr 2014
\vol 69
\issue 4
\pages 768--770
\crossref{https://doi.org/10.1070/RM2014v069n04ABEH004916}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344817300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84909988833}


Linking options:
  • http://mi.mathnet.ru/eng/umn9609
  • https://doi.org/10.4213/rm9609
  • http://mi.mathnet.ru/eng/umn/v69/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Fonarev, “On the Kuznetsov–Polishchuk conjecture”, Proc. Steklov Inst. Math., 290:1 (2015), 11–25  mathnet  crossref  crossref  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:285
    Full text:47
    References:41
    First page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019